Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lexipro

Lexipro

Neuro put me on lexipro, I just started taking it and feel tired and sick to my stomach. Anyone else have any problems with this?

posted March 25, 2015
A MyMSTeam Member

I've experienced the same thing just three days of the Lexapro, but I haven't decided if its just the anxiety (which often causes similar symptoms) or medication side effects. I think I'll wait to let my body get used to it as long as it doesn't get worse. Good luck to you.

posted March 29, 2015
A MyMSTeam Member

I took it for almost a month, even tried switching to night time only. But, it was so bad of spaced out....I could not recall my drive from to or from somewhere....I just decided an anxiety med for me will do just fine. I have taken others in the past, but they just never worked for me. Idk about the new stuff past 2006. I refuse on taking it bc of past experiences. Effexor was the only one in my teens I took that seemed to help maybe a little.

posted March 26, 2015
A MyMSTeam Member

It takes a while to adjust unfortunately. I would give it about two weeks. I've been on it for two years now, and while I have to take it at night because it makes me sleepy, I don't have any more side effects other than that I'm also on a very very small dose. I'm tiny and med sensitive. So maybe the dose is too high? Either way I hope you feel better

posted March 26, 2015
A MyMSTeam Member

I took your advice @A MyMSTeam Member and started taking it at night, and I feel much better! Thank you!

posted April 1, 2015
A MyMSTeam Member

I had to switch to taking it at night only since I find that I am unusually med sensitive. After a few weeks of feeling spacey, I felt normal again. If you want to switch do not stop suddenly. Make sure to taper with docs orders as with drawls are horrible!!!!!

posted March 30, 2015

Related content

View all
Antidepressants And Rebif
A MyMSTeam Member asked a question 💭
Anybody Taking Lyrica For MS?
A MyMSTeam Member asked a question 💭
Anyone Currently Taking Lexapro For Anxiety? I Wanna Know All The Positives
A MyMSTeam Member asked a question 💭
Already a Member? Log in